121 Comments

 User Avatar

 

 User Avatar
haukii

Sad=horny?

0
 User Avatar
peter_s

Get well first, get horny later

8
 User Avatar
antagonist007

So a win-win?

6
 User Avatar
beingdick

No happiness either. When i started taking antidepressants i felt nothing. No joy nor sadness. Empty and dizzy 24/7. Also sex thing. It ain't there and not coming back as long as you take 'em.

4
 User Avatar
insanamente

That's a common side effetc. You should talk to your doctor and find medicine that strikes a balance, for a month it is ok but after a year the 'no horn'y isn't funny anymore

1
 User Avatar
ur_annoying

that's a good thing! if you're not horny you can focus on more important things than uselessly chasing girls

1
 User Avatar
countofcount

Heya - it's a pretty common side-effect, unfortunately. In most cases, you will bounce back after you stop taking the medication, sometimes even before. Has your mood stabilised by now? Loss of sexual desire can be a side effect of depression, too, as can erectile dysfunction and vaginal dryness.

1
 User Avatar
o____0

Yeah my meds have killed my sex drive also.. partner isn't too happy..

1
 User Avatar
straightjohnso1

Same here, still kinda horny though, but not as easily aroused as before. Or as often.

0
 User Avatar
dermustacheman

Antidepressants do not lower your libido, they can make it more difficult to orgasm. The loss of libido has to do with the fact that the depression is still there. Talk to your doctor about upping the dose or changing meds that have a better impact on your depression.

0